# SDR SWAA2021101220704

- Difficulty date: September 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS792 RBL19 WL158.  RECIVED NEW WEB ITEM HFAB53-WB-011.  LOCATED AND DRILLED NEW WEB IAW SRM 51-40-05-OG-0 DWG 146A8123 . APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW AMM 51-21-72-370-804, & AMM 51-21-41-370-802.   INSTALLED NEW WEB IN THE AFT CARGO BAY IAW SRM 51-40-02-0G-0, & DWG 146A0081.
